# SDR SWAA2015070941597

- Difficulty date: December 2, 2013
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 42,846 hours, 24,716 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A4700
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FIXED TE, DEFLECTION CONTROL RIB CRACKED.  R & R RIB IAW SRM & DWG.
